I purchased zincovit vitamin+minerals+zinc nutritional food supplement. Each tablet gives 800 calories energy. Is it okay for a tablet to give that much energy? I eat minimum and do running burning 200 to 250 calories per day. I am a vegetarian and I am afraid that this tablet with rich calories will make me obese. But I need multivitamins because my diet lacks all essential nutrients required regularly.
Will these tablets increase my weight? shall I change them ?
First of all let me explain you that supplements can never replace the benefits of natural food items.They are used for boosting immunity mainly but prolonged use can cause harm to the body and metabolic system.
The maximum recommended dose is 1-2 gm depending per day depending on the requirement.
The history provided by you says that you have taken Zincovit tablet which usually does not provide 800 calories as it is just a multivitamin.Please confirm it.
Regarding the calorie intake it varies from person to person and depends on the age,weight,daily routine,work outs etc.But an average Indian woman of your age requires about 2000 calories per day.Kindly switch to a balanced diet comprising,fruits,veggies,pulses,fibre etc.
Hope it helps!
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Vitamins , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.